# SDR C2XA03CL215

- Difficulty date: December 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE CAPTAINS EMERGENCY FLASHLIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
